MathSciNet Relay Station
MathSciNet bibliographic data
MR2171308 (2006g:53048) 53C23 (49Q10 53C22)
Nabutovsky, Alexander; Rotman, Regina The minimal length of a closed geodesic net on a Riemannian manifold with a nontrivial second homology group. Geom. Dedicata 113 (2005), 243–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement